Thunderstorm Wind, Polk
- When
- June 20, 5:36 PM CST
- Where
- Polk County, Bogg Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 34.320, -94.420
A tree was reported down.
Isolated storms developed across southwestern Arkansas causing wind damage on the 20th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Isolated storms developed across southwestern Arkansas causing wind damage on the 20th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 20, 5:33 PM CST, 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 633 PM CDT WED JUN 20 2007 .AVIATION... AN UPPER LOW CONTINUED OVER SOUTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS WERE ONGOING OVER SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS ASSOCIATED WITH THIS LOW. THESE THUNDERSTORMS ARE EXPECTED TO DISSIPATE AFTER SUNSET AND NOT AFFECT ANY OF THE TERMINALS. MAINLY CIRRUS IS EXPECTED AT THE TERMINALS OVERNIGHT. CUMULUS AT 5K FT WILL DEVELOP AGAIN THURSDAY WITH MOSTLY OVERCAST 25K FT CIRRUS. THIS WILL KEEP VFR CONDITIONS OVER THE AREA. && .PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 20 2007/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT A RIDGE OF HIGH PRESSURE WILL CONTINUE TO DOMINATE. ASIDE FROM A FEW LEFT OVER SHOWERS IN THE WEST THIS EVENING...A MOSTLY DRY WEATHER PATTERN WILL CONTINUE TO PREVAIL THROUGH THE PERIOD. TEMPERATURES WILL CONTINUE ON THE MILD SIDE...AS PER THE PREFERRED GFS MOS GUIDANCE.(38) LONG TERM...MONDAY THROUGH WEDNESDAY RECENT OPERATIONAL RUNS OF MEDIUM RANGE MODELS SUGGEST SOME WEAKNESS IN THE UPPER LEVEL RIGDE ACROSS THE MID SOUTH MAY DEVELOP DURING THE LATER PART OF THIS PERIOD. GIVEN THIS SCENERIO...WOULD EXPECT WIDELY SCATTERED LATE AFTERNOON AND EARLY EVENING CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 90 69 90 / 10 10 0 0 CAMDEN AR 69 94 70 96 / 20 10 0 0 HARRISON AR 67 90 69 90 / 20 20 0 0 HOT SPRINGS AR 69 94 70 94 / 20 20 0 0 LITTLE ROCK AR 68 93 70 94 / 20 10 0 0 MONTICELLO AR 68 94 70 96 / 20 10 0 0 MOUNT IDA AR 69 93 70 94 / 20 20 0 0 MOUNTAIN HOME AR 67 90 68 90 / 10 20 0 0 NEWPORT AR 66 90 69 91 / 10 10 0 0 PINE BLUFF AR 68 94 70 95 / 20 10 0 0 RUSSELLVILLE AR 68 92 69 92 / 20 20 0 0 SEARCY AR 67 92 69 92 / 10 10 0 0 STUTTGART AR 67 93 70 94 / 10 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUN 20 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN SECTIONS OF THE STATE TODAY AND EARLY TONIGHT. WHILE SOME OF THE STRONGER STORMS MAY PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS...NO SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 32
The Western Arkansas radar (KSRX), 108 km away, was scanning. The volume nearest the first event began at 23:35 UTC.
1 thunderstorm wind. Local standard time, as filed.
A tree was reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34007.